# SDR TRAX200600387

- Difficulty date: June 15, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 7,726 hours, 5,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FLOOR SILL, JUST AFT OF FS 280 CORRODED (MARKED). REPAIRED PER SRM.
